# SDR MASA2011092663758

- Difficulty date: September 25, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N515MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10117
- Aircraft time: 20,673 hours, 14,199 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat
- Condition: Failed
- Location: Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLATS FAIL IN FLT.  CLEARED INHIBITS.
